I had the injections friday and bruised slightly at injectin sites. i think too much product has been injected as the corner of one eye is really puffy - the other eye looks raised pillow like so now in certain lights i look even worse than i did with the hollow also left eye has a big hole in the middle where no filler was put- doc tells me to wait a week for it to "settle". i researched him well and am dissptd. how long do i wait b4 i reverse it as it looks awful now? thanks
How Long Does It Take for Juvederm to Settle in? Mine Looks Awful 5 Days Post Injection!.
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 13
How Long Does It Take for Juvederm to Settle in? Mine Looks Awful 5 Days Post Injection
if you are still seeing these changes after 7-10 days I would see an experienced dermatologist and have them inject some hyaluronidase to reverse.
Juvederm should be assessed 7-14 days after injection
It can take up to 2 weeks for all bruising and swelling to go away, so it's best to reassess after that point. The eye area has extremely thin skin and so there tends to be more swelling underneath there. I'd wait a week if you can to really assess how everything looks and then decide if you need to have anything adjusted, either with hyaluronidase which will take out some of the Juvederm, or by adding more into areas that need it. I will say this though: under and around the eyes, Juvederm is not my filler of choice - Restylane is. When you describe that it looks worse in "certain lights" that leads me to believe you have some of the Tyndall effect going on where the coloring of the actual filler product, which is a a bluish white translucent color, is showing through. Restylane doesn't normally have this same effect so I prefer it under the eyes.
Wait another week!
Do wait for a week more, since it does take time for the filler to settle in. If you are a first timer, it is normal that you panic a little. But unless you have had a real bad job, and you did mention that you researched your doctor well, there is no reason to! I usually call back my patients for a review after 2 weeks, since that is the ideal time to judge the outcome.You will be able to judge the whole procedure better after 7 to 14 days, and then be able to take a call on how this worked for you. Meanwhile, of course, do call/visit your doctor if that will help reassure you.
As regards reversing the effect,if you really are not satisfied with the placement of the filler, you can choose to have hyaluronidase injections, and the filler effect will be gone in less than a week.
But give yourself and the filler sometime, it may turn out fine after all!
You might also like...
Expectations for juvederm treatment
First, if you ever have a question after a procedure, call your treating physican immediately. This is especially true if you experience anything not mentioned by the physician or his staff. Common things happen commonly and any good aesthetic physician and staff will be able to answer your questions and will arrange for the physician to see you if you have concerns.
In terms of expectations after filler, most patients get some bruising and swelling that make it hard to see the final results for about a week. Less commonly, patients experience severe bruising and swelling that can distort the appearance for 2 or even 3 weeks. That sounds like what you are describing. The 'hole' you see may well just be a artifact caused by surrounding swelling that will disappear once the swelling resolves. Similar explanation for the 'pillow' appearance'.
Be sure you have a follow up appointment with your physician 2 - 4 weeks after the first time you have a filler procedure. If you have concerns at any time, call that office to be seen sooner, or at least to send them a photo. And for future treatments, review with the treating physician what you can do before and after treatments to reduce your swelling and brusing.
I hope this helps answer your question. Best wishes.
How Long Does It Take for Juvederm to Settle in?
It can take up two weeks for all swelling to go away. If you are not satisfied with the placement of the filler, you can choose to have hyaluronidase injections. The filler effect will be gone in a week. If you are unsure of the outcome please call your doctor and make a follow up appointment.
Swelling hides your results
Allow up to two weeks for Juvederm to "settle"
It can take up to two weeks - and in rare cases, longer - for all swelling to subside. Ride it out for now. Set up a follow up visit at the 2-3 week point, so if issues persist, you'll already have an appointment.
Early results and expectations after juvederm injections
You should give it at least 3 weeks before you decide to do anything with your Juvederm injections. After that time you may want to check with your physician to see if he is happy with the result or if he believes that anything can be done to improve the result.
Hyaluronic acid fillers (Restylane, Juvederm, etc) can cause swelling for several days to weeks after initial injection. In the lower lids this swelling can potentially last a long time. This type of filler material absorbs water and if injected diffusely in the lower lid tissues, it will look abnormal. If it becomes a prolonged problem, the filler can be dissolved with an injection of an enzyme that will make it go away in a few hours with no side affects. Wait at least 2-4 weeks before making any decisions.
Juvederm is best followed over time
I see my Juvederm patients back for follow up a month later-then any swelling or bruising is resolved and it has settled in, and if we need to put more in, i think its a good time to judge it. However, I will see my patients sooner if they have any issues, and if you are having issues, I think you should call your doctor and go in for an evaluation. It does take time to settle, at least 2-3 weeks, so don't get too excited about it yet. Follow up with your doctor.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.